# SDR P5CA2025022700009

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 63,361 hours, 7,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE INSPECTION CARRIED OUT AS PER EO CARD: 7757A025 PART 2, ON RHW UPPER SKIN COMMON TO MLG TAB OUT FASTENER HOLES 0-6 AND FOUND HOLE NO.5 WITH CRACK INDICATION APPROX 0.030" INCHES LENGTH, VIEW LOOKING DOWN AFT AT 6 O'CLOCK & 1 O'CLOCK POSITION. CRACKED FASTENER HOLE #5 ON RT WING UPPER SKIN AREA REPAIRED IAW EN #075-25 REV 0. REPAIR CATEGORIZED AS CAT B PERMANENT REPAIR REQUIRES REPETITIVE INSPECTION.  REPAIR CLASSIFIED AS MAJOR REPAIR. INSPECTION REQUIREMENTS AND LIMITATIONS: FIRST AND SECOND STAGE APPROVAL (APPROVAL FOR STATIC STRENGTH AND INSPECTION THRESHOLD) THE INSPECTION THRESHOLD FOR THIS REPAIR IS PROVIDED BUT FULL COMPLIANCE TO 14CFR 25.571 AND 26.43 (D) HAS NOT BEEN EVALUATED. A NEW FAA APPROVAL WHICH CONTAINS THE INSPECTION REQUIREMENTS MUST BE ISSUED FINDING COMPLIANCE WITH 14 CFR 26.43 (D) AND 25.571 PRIOR TO THE INSPECTIONTHRESHOLD OF 10,200 TOTAL ACCUMULATED AIRPLANE FLIGHT CYCLES OR 80,900 TOTAL FLIGHT HOURS, WHICHEVER OCCURS FRIST. IF NEW FORM FINDING FULL COMPLIANCE TO 14 CFR 26.43 (D) AND 25.271 IS NOT ISSUED BY THE THRESHOLD, THE AIRWORTHINESS CERTIFICATE OF THE AIRPLANE WITH THIS REPAIR IS NO LONGER CURRENT AFTER THE TIME. THIS APPROVAL DOES NOT SUPERSEDE OR TERMINATE ANY AD, MPD OR OPERATOR MAINTENANCE INSPECTIONS OR REQUIREMENTS.
